Ive been on sprintec for 3 months now. However this month after my last white placebo pill, I missed 3 active pills and had sex during that time. I picked back up on my pills after those three days but since then I have spotted twice, had soreness in my breasts and weird feelings in my stomach. Even a little constipation, and lots and lots of sleeping than I normally do. But im only in the second week of my blue active pills and haven't missed period yet. Could these just be symptoms of my bc or could I be pregnant
There is a slim possibility of pregnancy but most likely your symptoms are from missing the pills you did-this can cause the spotting and breast tenderness especially if you tried taking all three make up pills at once. It is pretty early to be having pregnancy symptoms yet. When a woman is worried she may be pregnant, we tend to be hyper vigilant to "symptoms" we wouldnt normally notice if we werent worried. If it has been less than seven days since you missed the pills, you should use back up barrier protection until you have taken at least seven consecutive days of active pills. See if your period comes this month, if it comes then no worries! Try not to stress too much until then.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2011 • 1 answer
Posted 29 Apr 2012 • 2 answers
Posted 17 Aug 2012 • 2 answers
Posted 4 Mar 2013 • 1 answer
Posted 17 Mar 2013 • 1 answer